# SDR SWAA2024081610345

- Difficulty date: July 8, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER DRAIN AT FUSELAGE BELLY HAS CORROSION AROUND IT; BETWEEN STA 967 AND STA 986.5<[01] JOB WAS ACCOMPLISHED ON FAULT TTG8Q00UDWRD;[02] VERIFIED STEP 1
